# SDR AALA202512043155

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 34,776 hours, 14,455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Part number: 5A3307701
- Part serial: BNG27226
- Condition: Frayed
- Location: Girt Bar
- Part time: 23,851 hours, 10,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE GIRT IS WORN AND FRAYED ON BOTTOM SIDE. REMOVED AND REPLACED SLIDE PACK. PER 08L22125001.
